# SDR 99T64R285AR

- Difficulty date: March 31, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1140
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1498, CORROSION FRAME 1140 UPPER CHORD, WEB SHEER TIE FROM L33R - L31L.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED FRAME SPLICES IAW DC-8 SRM 53-2-9.  TREATED AND PRIMED IAW SRM 51-1-8.  INSTALLED IAW DC-8 SRM 53-2-0.  ARROW AIR (M)
